Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Local error estimates for some Petrov-Galerkin methods applied to strongly elliptic equations on curves
HTML articles powered by AMS MathViewer

by Jukka Saranen PDF
Math. Comp. 48 (1987), 485-502 Request permission

Abstract:

In this article we derive local error estimates for some Petrov-Galerkin methods applied to strongly elliptic equations on smooth curves of the plane. The results, e.g., cover the basic first-kind and second-kind integral equations appearing in the boundary element solution of the potential problem. The discretization model includes the Galerkin method and the collocation method using smoothest splines as trial functions. Asymptotic error estimates are given for a large scale of the Sobolev norms.
References
Similar Articles
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Math. Comp. 48 (1987), 485-502
  • MSC: Primary 65R20; Secondary 35S99, 45J05, 65L10, 65N35
  • DOI: https://doi.org/10.1090/S0025-5718-1987-0878686-9
  • MathSciNet review: 878686